# SDR CA080606005

- Difficulty date: May 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 7,994 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29749
- Condition: Lack Of Lube
- Location: Lh Nose Wheel
- Component: Wheel
- Component part number: 31418A
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI FOR DEPARTURE THE PILOT NOTICED A VIBRATION FROM THE NOSE GEAR. HE RETURNED AND MAINT FOUND LT NOSE WHEEL INNER BEARING SEAL WAS STICKING OUT FROM ITS SEAT. WHEEL BEARING WAS ALSO FOUND TO BE ROUGH TO THE (FEEL) AND WERE DRY.  NOSE WHEEL ASSY REPLACED AND CHECKS CARRIED OUT SERVICIBLE.
